# SDR FDEA202203280977

- Difficulty date: March 28, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27124
- Aircraft time: 58,049 hours, 27,140 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Part number: 112N700712
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING - OUTER WING - UPPER SKIN, DRAG FITTINGS AND DIAGONAL BRACE FASTENER AND   SHIM INSPECTIONS, OPEN-HOLE HFEC INSPECTION FOUND HOLE #2 WITH CRACK SIGNAL COMPLIED WITH FEDEX EA: F-5740-T0367865 PT1, EA TITLE: WINGS - PLATES AND SKINS - RH   WING DRAG FITTING CRACK HOLE #2 AND #17 REPAIR *THIS EA DEVIATES FROM EO F-5730-  E0340076. REPAIRED RH WING - OUTER WING - DRAG FITTING HOLE #2. THIS IS CATEGORY B   REPAIR. THE FOLLOWING INSPECTION PER FEDEX EA: F-5740-T0367865.  MAJOR REPAIR IAW FEDEX GMM6-2-100. REFER TO WRI: 57404490 FOR WORK DETAIL.
